# SDR 2019FA0000248

- Difficulty date: August 12, 2019
- Submitted: August 12, 2019
- Operation: General aviation
- Aircraft: N9402S
- Make and model: Beech 35-C33
- Aircraft serial: CD992
- Aircraft time: 5,100 hours, 5,000 cycles
- Engine: Cont IO470N
- Engine time: 1,069 hours, 1,000 cycles
- Propeller: Mcauly 2A36C23
- System (JASC): 7300 · Engine Fuel and Control
- Part: Stop Pin
- Part number: UNK
- Part serial: UNK
- Condition: Backed Out
- Location: Fuel Injection
- Part time: 100 hours, 50 cycles
- Component: Fuel Injection, Cont
- Component part number: 6299042A11
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THE FULL RICH STOP PIN ON FUEL INJECTION CONTROL ASSEMBLY (PN 629904-2A11) BACKED COMPLETELY OUT AFFECTING THE MIXTURE WHEN THE MIXTURE CONTROL WAS IN THE FULL RICH POSITION. THE RESULT WAS REDUCED POWER AT FULL THROTTLE THAT WAS RECOVERED BY ADJUSTING THE MIXTURE CONTROL IN THE LEANER DIRECTION TO ACHIEVE PROPER MAXIMUM FUEL FLOW. OPERATIONALLY THE SYMPTOMS ARE THE SAME AS AN OUT-OF-ADJUSTMENT FUEL PRESSURE SETTING AS IS THE OPERATIONAL CORRECTIVE ACTION. THE CAUSE OF THE OPERATIONAL ANOMALY DID NOT OCCUR UNTIL THE FUEL CONTROL UNIT WAS VISUALLY INSPECTED. THIS IS THE SECOND FUEL INJECTION CONTROL ASSEMBLY IN WHICH THE STOP PIN BACKED COMPLETELY OUT OF THE BRASS CASTING IN FEWER THAN 200 HOURS OF FLIGHT OPERATION. INDIVIDUALS INVOLVED IN THE OVERHAUL OF THESE ASSEMBLIES REPORT THAT THE PROBLEM IS COMMON, POTENTIALLY INDICATING THAT THE BRASS CASTING IN WHICH THE STOP PIN IS CONSTRAINED IS TOO SOFT FOR THIS APPLICATION.
